Free access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 555 - 585
DOI http://dx.doi.org/10.1051/cocv:2002046
Published online 15 August 2002
  1. E. Acerbi, V. Chiado' Piat, G. Dal Maso and D. Percivale, An extension theorem for connected sets, and homogenization in general periodic domains. Nonlinear Anal. TMA 18 (1992) 481-495. [CrossRef] [MathSciNet]
  2. G. Allaire and F. Murat, Homogenization of the Neumann problem with non-isolated holes. Asymptot. Anal. 7 (1993) 81-95.
  3. H. Attouch, Variational convergence for functions and operators. Pitman, Boston, Appl. Math. Ser. (1984).
  4. N.S. Bakhvalov and G.P. Panasenko, Homogenization: Averaging Processes in Periodic Media. Kluwer, Dordrecht (1989).
  5. A. Bensoussan, J.-L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures. North-Holland, Amsterdam (1978).
  6. B. Bojarski, Remarks on Sobolev imbedding inequalities, in Complex Analysis. Springer-Verlag, Lecture Notes in Math. 1351 (1988) 257-324.
  7. M. Briane, Poincare'-Wirtinger's inequality for the homogenization in perforated domains. Boll. Un. Mat. Ital. B 11 (1997) 53-82. [MathSciNet]
  8. M. Briane, A. Damlamian and P. Donato, H-convergence in perforated domains, in Nonlinear Partial Differential Equations Appl., Collège de France Seminar, Vol. XIII, edited by D. Cioranescu and J.-L. Lions. Longman, New York, Pitman Res. Notes in Math. Ser. 391 (1998) 62-100.
  9. S. Buckley and P. Koskela, Sobolev-Poincaré implies John. Math. Res. Lett. 2 (1995) 577-593. [MathSciNet]
  10. D. Chenais, On the existence of a solution in a domain identification problem. J. Math. Anal. Appl. 52 (1975) 189-219. [CrossRef] [MathSciNet]
  11. D. Cioranescu and P. Donato, An Introduction to Homogenization. Oxford University Press, Oxford Lecture Ser. in Math. Appl. 17 (1999).
  12. D. Cioranescu and J. Saint Jean Paulin, Homogenization in open sets with holes. J. Math. Anal. Appl. 71 (1979) 590-607. [CrossRef] [MathSciNet]
  13. D. Cioranescu and J. Saint Jean Paulin, Homogenization of reticulated structures. Springer-Verlag, Berlin, New York (1999).
  14. C. Conca and P. Donato, Non-homogeneous Neumann problems in domains with small holes. ESAIM: M2AN 22 (1988) 561-608.
  15. A. Damlamian and P. Donato, Homogenization with small shape-varying perforations. SIAM J. Math. Anal. 22 (1991) 639-652. [CrossRef] [MathSciNet]
  16. F.W. Gehring and O. Martio, Quasiextremal distance domains and extension of quasiconformal mappings. J. Anal. Math. 45 (1985) 181-206. [CrossRef]
  17. F.W. Gehring and B.G. Osgood, Uniform domains and the quasi-hyperbolic metric. J. Anal. Math. 36 (1979) 50-74. [CrossRef]
  18. E. Hruslov, The asymptotic behavior of solutions of the second boundary value problem under fragmentation of the boundary of the domain. Maths. USSR Sbornik 35 (1979).
  19. P. Jones, Quasiconformal mappings and extensions of functions in Sobolev spaces. Acta Math. 1-2 (1981) 71-88. [CrossRef] [MathSciNet]
  20. O. Martio, Definitions for uniform domains. Ann. Acad. Sci. Fenn. Ser. A I Math. 5 (1980) 179-205. [MathSciNet]
  21. O. Martio, John domains, bilipschitz balls and Poincaré inequality. Rev. Roumaine Math. Pures Appl. 33 (1988) 107-112. [MathSciNet]
  22. O. Martio and J. Sarvas, Injectivity theorems in plane and space. Ann. Acad. Sci. Fenn. Ser. A I Math. 4 (1979) 383-401. [MathSciNet]
  23. V.G. Maz'ja, Sobolev spaces. Springer-Verlag, Berlin (1985).
  24. F. Murat, H-Convergence, Séminaire d'Analyse Fonctionnelle et Numérique (1977/1978). Université d'Alger, Multigraphed.
  25. F. Murat and L. Tartar, H-Convergence, in Topics in the Mathematical Modelling of Composite Materials, edited by A. Cherkaev and R. Kohn. Birkhäuser, Boston (1997) 21-43.
  26. E. Sanchez-Palencia, Non homogeneous Media and Vibration Theory. Springer-Verlag, Lecture Notes in Phys. 127 (1980).
  27. W. Smith and D.A. Stegenga, Hölder domains and Poincaré domains. Trans. Amer. Math. Soc. 319 (1990) 67-100. [CrossRef] [MathSciNet]
  28. S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche. Ann. Sc. Norm. Sup. Pisa 22 (1968) 571-597.
  29. E.M. Stein, Singular integrals and differentiability properties of functions. Princeton University Press, Princeton, N.J. (1970).
  30. L. Tartar, Cours Peccot au Collège de France (1977).
  31. J. Väisalä, Uniform domains. Tohoku Math. J. 40 (1988) 101-118. [CrossRef] [MathSciNet]
  32. H. Wallin, The trace to the boundary of Sobolev spaces on a snowflake. Manuscripta Math. 73 (1991) 117-125. [CrossRef] [MathSciNet]
  33. V.V. Zhikov, Connectedness and Homogenization. Examples of fractal conductivity. Sbornik Math. 187 (1196) 1109-1147. [CrossRef]